# SDR HALA2016042700153

- Difficulty date: April 20, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF POSSIBLE CORROSION ON FLOOR STRUCTURE AT BS 12990, FRAME 16A, 1959.  CORROSION BLENDED FROM DUMMY RAIL IAW SRM 51-74-04, REV 89.  BLEND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, REV 89, RAIL REPLACEMENT C/O IAW SRM 51-42-11, 51-44-11 AND 53-23-11 REV 89.  JOB COMPLETED WITH REF TO DWG F53122576000.
